Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jan 27, 2016, 5:24 AM EST for Collier County, Hendry County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 27, 2016, 5:24 AM EST (10:24 UTC)
- Expired
- Jan 27, 2016, 6:15 AM EST
- In force
- 51 min
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 145 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 10.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
780
WWUS82 KMFL 271024
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
524 AM EST WED JAN 27 2016
FLZ063-066-070-271115-
INLAND COLLIER COUNTY FL-GLADES FL-HENDRY FL-
524 AM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTH CENTRAL COLLIER...SOUTH
CENTRAL GLADES AND CENTRAL HENDRY COUNTIES UNTIL 615 AM EST...
* AT 524 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF HEAVY SHOWERS
CAPABLE OF PRODUCING FUNNEL CLOUDS EXTENDING FROM NEAR PORT LA
BELLE TO 8 MILES SOUTHEAST OF FELDA TO 12 MILES SOUTHEAST OF AVE
MARIA...AND MOVING NORTHEAST AT 20 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
LINE OF SHOWERS HAS PASSED.
* LOCATIONS IMPACTED INCLUDE...
MOORE HAVEN...MONTURA...HENDRY CORRECTIONAL...DEVILS GARDEN...
ORTONA...PORT LA BELLE...MILES CITY...INTERSECTION ALLIGATOR ALLEY
AND SR 839...LAKE HICPOCHEE AND SUNNILAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2693 8108 2692 8111 2689 8112 2688 8110
2687 8110 2686 8109 2685 8110 2683 8107
2658 8104 2627 8110 2606 8142 2645 8136
2680 8141 2693 8109
TIME...MOT...LOC 1023Z 242DEG 17KT 2678 8135 2648 8130 2617 8135
$$
DDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jan 27, 3:38 AM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 27, 3:38 AM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 338 AM EST WED JAN 27 2016 .SHORT TERM (TODAY-FRIDAY NIGHT)... LARGE AREA OF SHOWERS COVERS THE NORTHWESTERN HALF OF THE FORECAST AREA CURRENTLY. LINE OF THUNDERSTORMS NOW APPEARS TO BE ORGANIZING NORTHWEST OF KEY WEST AND INTO OUR NEAR AND OFFSHORE GULF WATERS, ALTHOUGH WEAKENING. SOME SIGNS OF ROTATION AND STRONGER WINDS ALOFT IN KEY WEST AND MIAMI RADARS. WITH CURRENT WIND FIELDS, 0-1 KM HELICITY VALUES ARE HIGH TO SAY THE LEAST. THIS VERY EARLY WED MORNING, WE'LL BE WATCHING HOW THIS LINE OF APPROACHES THE COLLIER COUNTY COAST FOR THE POTENTIAL OF STRONGER POTENTIALLY ROTATING THUNDERSTORMS. IN ADDITION, ANY TRAINING OF THUNDERSTORMS OVER THE MORE URBAN AREAS OF COLLIER COUNTY MAY NECESSITATE URBAN FLOOD ADVISORIES, CONSIDERING THE ANOMALOUS DEEP MOISTURE ARRIVING. FOR TODAY, WARM FRONT WILL MOVE ACROSS THE WEST COAST THIS MORNING, WITH THE MOST IMPRESSIVE WIND FIELDS. SPC HAS MAINTAINED A MARGINAL RISK FOR SOUTH FL. CHCS FOR SHOWERS AND THUNDERSTORMS THEN INCREASE ACROSS THE REST OF SOUTH FL LATE THIS MORNING AND AFTERNOON. PERHAPS BETTER HEATING, AND A FEW BREAKS OF SUNSHINE OR THINNING CLOUDS IN THE WARM ADVECTION REGIME, MAY LEAD TO BETTER INSTABILITY ACROSS BROWARD AND MIAMI-DADE. FOR SEVERAL RUNS, HI RES NEAR/SHORT TERM MODELS HAVE BEEN SHOWING MORE ISOLATED TO SCATTERED THUNDERSTORMS, DEVELOPING OVER THE FL KEYS/STRAITS, MOVING NORTH NORTHEASTERLY NEAR THE COAST IN THE AFTERNOON. IF THIS WOULD OCCUR, THERE'S A BETTER CHC FOR STRONG THUNDERSTORMS CLOSER TO THE EAST COAST. SHOWERS AND A FEW THUNDERSTORMS WILL BE MOST PERSISTENT OVER THE WEST COAST/LAKE REGION/PALM BEACH COUNTY TODAY. ALTHOUGH A FLOOD WATCH WILL NOT BE ISSUED WITH THIS PACKAGE, ONE STILL MAY BE NECESSARY AT SOME POINT DURING THIS EVENT, CONSIDERING THE COLD FRONT WILL NOT PASS THROUGH UNTIL THURSDAY EVENING. THE ABSENCEOF STRONG CONVECTION COULD BE THE KEY MITIGATING FACTOR ALONG THE NORTHERN TIER OF COUNTIES. STILL CAN'T FORGET ABOUT THE HVY RAIN THREAT FOR THE REST OF SOUTH FL. ALTHOUGH SHOWERS AND THUNDERSTORMS MAY NOT BE AS WIDESPREAD INITIALLY, ANY THUNDERSTORMS COULD BE MORE APT TO PRODUCE MORE IMPRESSIVE RAINFALL RATES, THAN WHAT MAY DEVELOP ACROSS THE NORTHERN TIER. INTO WED NIGHT AND THURS MORNING, ECMWF AND GFS ARE IN SOMEWHAT BETTER AGREEMENT, ALTHOUGH THE EC REMAINS STRONGER WITH REGARDS TO ANOTHER AREA OF LOW PRESSURE DEVELOPING IN THE EASTERN GULF NEAR 12Z THURS. THE EC CONTINUES TO SEPARATE THE ENERGY INTO TWO SEPARATE JETSTREAKS WHEREAS THE GFS IS MORE CONSOLIDATED. REGARDLESS, AN UPTICK IN ACTIVITY IS EXPECTED AROUND THIS TIME WITH THE STRONGEST SHRTWV OF THE LOT MOVING TOWARDS FL. INTO THURSDAY, SPC KEEPS THE MARGINAL RISK OVER THE EASTERN HALF OF THE FORECAST AREA. A LINE OF STRONGER THUNDERSTORMS IS POSSIBLE AHEAD OF THE COLD FRONT. THE BEST INSTABILITY IS OVER METRO BROWARD AND MIAMI- DADE LATE MORNING/AFTERNOON, AND THIS WOULD BE THE MOST FAVORED TIMEFRAME FOR POTENTIAL STRONG TO SEVERE THUNDERSTORMS. COOLER AND DRIER BEHIND THE FRONT INTO FRIDAY. APPARENT TEMPS FALL TO 45F AND BELOW FRIDAY NIGHT AND SATURDAY MORNING FOR THE WEST COAST/NORTHWEST INTERIOR/LAKE REGION, WITH SURFACE HIGH PRESSURE OVER NORTH CENTRAL FL. .LONG TERM (SAT-WED)... ALTHOUGH AN IMPRESSIVELY DRY AIRMASS IS PRESENT FRIDAY AND SATURDAY, WITH PWATS POTENTIALLY FALLING BELOW 0.50", MOISTURE RETURNS QUICKLY ACROSS THE EXTREME SOUTH MONDAY WITH DEEPER SW FLOW RETURNING IN THE MIDLEVELS. WITH SURFACE HIGH PRESSURE FAR OFF THE EAST COAST, A WEAK WARM FRONT DRIFTS NORTH TO THE FL STRAITS, AND BOTH THE EC AND GFS INTRODUCE POPS INTO MIAMI-DADE BY MONDAY. INCREASING POPS A LITTLE QUICKER THAN WHAT BLENDS ARE INDICATING FOR THIS DAY ALONG THE SOUTH. AS MID AND UPPER RIDGING RETURN TO THE CARIBBEAN AND WESTERN ATLANTIC, THE NEXT COLD FRONT MAY BE DELAYED UNTIL THE END OF NEXT WEEK. && .MARINE... A MODERATE NE SWELL WILL CONTINUE TO ABATE OFF THE PALM BEACH COAST THROUGH TODAY. STORMS, SOME STRONG, HAVE BROKEN OUT ACROSS THE GULF WATERS THIS MORNING. A WET AND STORMY PERIOD IS EXPECTED TODAY THROUGH THURSDAY, AS A COLD FRONT PASSES THURSDAY AND THURSDAY NIGHT. WINDS INCREASE TO NEAR 20 KTS IN THE ATLANTIC WATERS THURS NIGHT AND FRIDAY WITH SEAS NEARING 7 FEET OFFSHORE PALM BEACH COUNTY ALONG THE GULF STREAM. STRONG WIND GUSTS AND HAZARDOUS SEAS ARE POSSIBLE IN AND NEAR STORMS DURING THIS PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 79 67 80 61 / 90 80 80 70 FORT LAUDERDALE 79 67 80 61 / 90 60 70 60 MIAMI 80 69 80 62 / 80 60 70 60 NAPLES 77 69 74 59 / 90 70 90 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR FLZ168-172-173. AM...NONE. GM...NONE. && SHORT TERM...21/KM LONG TERM....21/KM
Hazardous weather outlook, Jan 27, 4:51 AM EST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 451 AM EST WED JAN 27 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 272200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 451 AM EST WED JAN 27 2016 ...MARGINAL RISK OF SEVERE WEATHER TODAY AND TONIGHT... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE WILL BE A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. THUNDERSTORMS: WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH FLORIDA TODAY AND TONIGHT. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING. A FEW STRONGER STORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. TORNADOES: THERE IS A SLIGHT CHANCE OF TORNADOES MAINLY ALONG THE WEST COAST OF SOUTH FLORIDA EARLY THIS MORNING THEN ACROSS THE ENTIRE PENINSULA AS THE MORNING PROGRESSES. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ACROSS THE GULF WATERS OF SOUTH FLORIDA EARLY THIS MORNING THEN ACROSS ALL SOUTH FLORIDA WATERS AS THE MORNING PROGRESSES. WIND: A FEW STRONGER STORMS MAY PRODUCE DAMAGING WIND GUSTS TO NEAR 60 MPH. SUSTAINED WINDS TO NEAR 25 MPH ARE POSSIBLE ACROSS THE ATLANTIC WATERS TODAY. FLOODING: THERE IS A SLIGHT RISK OF MINOR URBAN TYPE FLOODING STARTING EARLY THIS MORNING ALONG THE WEST COAST, ESPECIALLY IN AREAS WITH POOR DRAINAGE. THEN AS THE DAY PROGRESSES THERE WILL BE A SLIGHT RISK OF MINOR URBAN TYPE FLOODING ACROSS THE PENINSULA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS SOUTH FLORIDA THURSDAY WITH A FEW STRONG TO SEVERE STORMS POSSIBLE, ALONG WITH AN ELEVATED THREAT FOR HEAVY RAINFALL AND FLOODING. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THURSDAY NIGHT AND FRIDAY MORNING, BRINGING DETERIORATING CONDITIONS ACROSS THE COASTAL WATERS AND LOW WIND CHILLS TO THE NORTHWEST INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jan 27, 3:52 AM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 AM EST WED JAN 27 2016
FLZ069-070-270930-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
352 AM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR THE DEVELOPMENT OF FUNNEL CLOUDS
FOR SOUTHWESTERN COLLIER COUNTY UNTIL 430 AM EST...
* AT 351 AM EST...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS
CAPABLE OF PRODUCING A FUNNEL CLOUD NEAR MARCO ISLAND...MOVING
NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
NAPLES...MARCO ISLAND...GOLDEN GATE ESTATES...VINEYARDS...WEST TOLL
GATE ON ALLIGATOR ALLEY...NAPLES MANOR...MARCO ISLAND AIRPORT...
NAPLES PARK...ORANGETREE...EAST NAPLES...BELLE MEADE...NORTH
NAPLES...GOLDEN GATE...LELY RESORT...ROYAL PALM HAMMOCK...CAPE
ROMANO...BIG CYPRESS NATIONAL PRESERVE...FIDDLERS CREEK...
FAKAHATCHEE STRAND STATE PRESERVE AND PICAYUNE STRAND STATE FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2632 8166 2636 8166 2629 8145 2605 8123
2587 8152 2587 8153 2590 8151 2594 8165
2584 8168 2593 8168 2593 8173 2597 8166
2598 8167 2597 8167 2598 8168 2600 8176
2633 8185
TIME...MOT...LOC 0851Z 232DEG 19KT 2594 8180
60Special weather statement, Jan 27, 4:27 AM EST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 427 AM EST WED JAN 27 2016 FLZ066-069-070-271015- COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-HENDRY FL- 427 AM EST WED JAN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS FOR CENTRAL COLLIER AND EXTREME SOUTHWESTERN HENDRY COUNTIES UNTIL 515 AM EST... * AT 427 AM EST...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD NEAR WEST TOLL GATE ON ALLIGATOR ALLEY...OR 7 MILES SOUTH OF GOLDEN GATE ESTATES...AND MOVING NORTHEAST AT 30 MPH. * IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... GOLDEN GATE ESTATES...AVE MARIA...WEST TOLL GATE ON ALLIGATOR ALLEY...GOLDEN GATE...ROYAL PALM HAMMOCK...VINEYARDS... ORANGETREE...LELY RESORT...INTERSECTION I-75 AND EVERGLADES BLVD... PICAYUNE STRAND STATE FOREST...MILES CITY...SOUTH BLOCKS GOLDE... INTERSECTION ALLIGATOR ALLEY AND SR 839...SUNNILAND AND BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. && LAT...LON 2596 8162 2621 8174 2638 8132 2613 8119 TIME...MOT...LOC 0926Z 245DEG 26KT 2613 8157 DD
Special weather statement, Jan 27, 5:02 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
502 AM EST WED JAN 27 2016
FLZ069-070-075-271045-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-
INLAND COLLIER COUNTY FL-
502 AM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR SOUTHERN COLLIER AND NORTHWESTERN
MAINLAND MONROE COUNTIES UNTIL 545 AM EST...
* AT 502 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD 7 MILES
NORTHWEST OF COPELAND...OR 11 MILES NORTHWEST OF EVERGLADES
CITY...AND MOVING NORTHEAST AT 30 MPH. ADDITIONAL STRONG
THUNDERSTORMS WILL MOVE ONSHORE WITHIN THE ADVISORY AREA...AND
THESE MAY BE PRODCING WATERSPOUTS.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THESE STORMS PASS.
* LOCATIONS IMPACTED INCLUDE...
MARCO ISLAND...OCHOPEE...EVERGLADES CITY...CHOKOLOSKEE...
CARNESTOWN...PLANTATION ISLAND...BIG CYPRESS NATIONAL PRESERVE...
COPELAND...ROYAL PALM HAMMOCK...FAKAHATCHEE STRAND STATE
PRESERVE...DEEP LAKE...MILES CITY...PORT OF THE ISLAND...
INTERSECTION ALLIGATOR ALLEY AND SR 839...JEROME AND BIG CYPRESS
ACCESS AREAS OFF ALLIGATOR ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
A WATERSPOUT MAY MOVE ONSHORE. ALTHOUGH TYPICALLY WEAK AND SHORT
LIVED...A LANDFALLING WATERSPOUT CAN CAUSE PROPERTY DAMAGE, SERIOUS
INJURY, OR EVEN DEATH. NEARBY PIERS...MARINAS...DOCKS...AND BEACH
FACILITIES ARE PARTICULARLY VULNERABLE. HOMES AND BUSINESSES IN THE
PATH OF THIS WATERSPOUT MAY EXPERIENCE SOME DAMAGE...ESPECIALLY TO
ROOFS...PORCHES...AWNINGS...AND POOL ENCLOSURES.
&&
LAT...LON 2594 8167 2625 8122 2601 8100 2578 8127
2580 8126 2582 8136 2581 8136 2587 8142
2587 8145 2586 8147 2587 8147 2588 8146
2589 8148 2588 8151 2592 8155 2592 8156
2590 8154
TIME...MOT...LOC 0957Z 232DEG 26KT 2601 8146
DDSpecial weather statement, Jan 27, 5:24 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
524 AM EST WED JAN 27 2016
FLZ063-066-070-271115-
INLAND COLLIER COUNTY FL-GLADES FL-HENDRY FL-
524 AM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTH CENTRAL COLLIER...SOUTH
CENTRAL GLADES AND CENTRAL HENDRY COUNTIES UNTIL 615 AM EST...
* AT 524 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF HEAVY SHOWERS
CAPABLE OF PRODUCING FUNNEL CLOUDS EXTENDING FROM NEAR PORT LA
BELLE TO 8 MILES SOUTHEAST OF FELDA TO 12 MILES SOUTHEAST OF AVE
MARIA...AND MOVING NORTHEAST AT 20 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
LINE OF SHOWERS HAS PASSED.
* LOCATIONS IMPACTED INCLUDE...
MOORE HAVEN...MONTURA...HENDRY CORRECTIONAL...DEVILS GARDEN...
ORTONA...PORT LA BELLE...MILES CITY...INTERSECTION ALLIGATOR ALLEY
AND SR 839...LAKE HICPOCHEE AND SUNNILAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2693 8108 2692 8111 2689 8112 2688 8110
2687 8110 2686 8109 2685 8110 2683 8107
2658 8104 2627 8110 2606 8142 2645 8136
2680 8141 2693 8109
TIME...MOT...LOC 1023Z 242DEG 17KT 2678 8135 2648 8130 2617 8135
DDThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:52 AM EST | Special Weather Statement | MFL | Collier | 38 min |
| Jan 27, 4:08 AM EST | Small Craft Advisory | MFL | 15 hr | |
| Jan 27, 4:27 AM EST | Special Weather Statement | MFL | Collier | 48 min |
| Jan 27, 4:38 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 4:48 AM EST | Special Marine Warning | MFL | 27 min | |
| Jan 27, 5:02 AM EST | Special Weather Statement | MFL | Collier | 43 min |
| Jan 27, 5:14 AM EST | Special Marine Warning | MFL | 31 min | |
| Jan 27, 5:17 AM EST | Tornado Warning | MFL | Collier, Monroe | 28 min |
| Jan 27, 5:38 AM EST | Special Weather Statement | MFL | Monroe | 37 min |
| Jan 27, 5:42 AM EST | Special Marine Warning | MFL | 48 min | |
| Jan 27, 5:45 AM EST | Tornado Warning | MFL | Collier, Monroe | 30 min |
| Jan 27, 5:57 AM EST | Special Weather Statement | MFL | Collier | 48 min |
| Jan 27, 6:15 AM EST | Tornado Warning | MFL | Monroe | 30 min |
| Jan 27, 6:26 AM EST | Special Weather Statement | MFL | Broward | 49 min |
| Jan 27, 6:36 AM EST | Special Marine Warning | MFL | 24 min | |
| Jan 27, 6:51 AM EST | Special Weather Statement | MFL | Monroe | 39 min |
| Jan 27, 7:17 AM EST | Special Weather Statement | MFL | Broward, Palm Beach | 43 min |
| Jan 27, 7:56 AM EST | Special Weather Statement | MFL | Broward, Palm Beach | 49 min |
| Jan 27, 8:04 AM EST | Special Marine Warning | MFL | 41 min | |
| Jan 27, 8:29 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Jan 27, 8:48 AM EST | Special Marine Warning | MFL | 57 min | |
| Jan 27, 8:49 AM EST | Tornado Warning | MFL | Palm Beach | 26 min |
| Jan 27, 9:00 AM EST | Special Weather Statement | MFL | Broward | 45 min |
| Jan 27, 9:20 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Jan 27, 9:27 AM EST | Tornado Warning | MFL | Broward, Palm Beach | 33 min |
| Jan 27, 9:51 AM EST | Special Marine Warning | MFL | 54 min | |
| Jan 27, 10:17 AM EST | Special Weather Statement | MFL | Broward | 58 min |
| Jan 27, 10:22 AM EST | Special Weather Statement | MFL | Broward | 53 min |
| Jan 27, 10:23 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 10:32 AM EST | Special Weather Statement | MFL | Broward | 43 min |
| Jan 27, 10:43 AM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 10:47 AM EST | Special Marine Warning | MFL | 58 min | |
| Jan 27, 10:48 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 42 min |
| Jan 27, 11:08 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 11:15 AM EST | Tornado Warning | MFL | Broward, Palm Beach | 30 min |
| Jan 27, 11:17 AM EST | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jan 27, 11:35 AM EST | Special Weather Statement | MFL | Collier | 40 min |
| Jan 27, 11:46 AM EST | Severe Thunderstorm Warning | MFL | Collier | 29 min |
| Jan 27, 11:49 AM EST | Special Weather Statement | MFL | Broward | 56 min |
| Jan 27, 11:55 AM EST | Tornado Warning | MFL | Collier | 35 min |
| Jan 27, 11:56 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 34 min |
| Jan 27, 12:01 PM EST | Special Marine Warning | MFL | 89 min | |
| Jan 27, 12:10 PM EST | Special Weather Statement | MFL | Broward | 50 min |
| Jan 27, 12:16 PM EST | Special Weather Statement | MFL | Collier | 44 min |
| Jan 27, 12:46 PM EST | Special Weather Statement | MFL | Hendry | 59 min |
| Jan 27, 1:22 PM EST | Special Marine Warning | MFL | 83 min | |
| Jan 27, 1:25 PM EST | Severe Thunderstorm Warning | MFL | Broward | 35 min |
| Jan 27, 1:33 PM EST | Special Weather Statement | MFL | Broward, Palm Beach | 57 min |
| Jan 27, 1:39 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 2:01 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 29 min |
| Jan 27, 2:36 PM EST | Special Weather Statement | MFL | Broward | 39 min |
| Jan 27, 2:45 PM EST | Special Marine Warning | MFL | 90 min | |
| Jan 27, 2:51 PM EST | Special Weather Statement | MFL | Broward | 54 min |
| Jan 27, 3:16 PM EST | Special Marine Warning | MFL | 89 min | |
| Jan 27, 3:19 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 26 min |
| Jan 27, 3:22 PM EST | Special Weather Statement | MFL | Broward | 38 min |
| Jan 27, 3:29 PM EST | Special Marine Warning | MFL | 46 min | |
| Jan 27, 3:40 PM EST | Special Weather Statement | MFL | Broward | 65 min |
| Jan 27, 4:10 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 4:12 PM EST | Special Marine Warning | MFL | 93 min | |
| Jan 27, 4:16 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 27, 4:18 PM EST | Special Weather Statement | MFL | Broward | 27 min |
| Jan 27, 4:31 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 27, 4:34 PM EST | Special Marine Warning | MFL | 56 min | |
| Jan 27, 4:53 PM EST | Special Weather Statement | MFL | Collier | 52 min |
| Jan 27, 4:55 PM EST | Special Marine Warning | MFL | 50 min | |
| Jan 27, 5:04 PM EST | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jan 27, 5:23 PM EST | Special Marine Warning | MFL | 52 min | |
| Jan 27, 6:04 PM EST | Special Weather Statement | MFL | Collier | 56 min |
| Jan 27, 6:18 PM EST | Special Marine Warning | MFL | 57 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.